Research

Items by Dooley, Anthony

Up a level
Export as [feed] RSS 1.0 [feed] Atom [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 86.

Book Sections

Dooley, A. H., 2005. The critical dimension : an approach to non-singular entropy. In: Kolyada, S., Manin, Y. and Ward, T., eds. Algebraic and Topological Dynamics. Vol. 385. Washington, U.S.A.: American Mathematical Society, pp. 65-76.

Dooley, A. H., 2003. Markov odometers. In: Bezuglyi, S. and Kolyada, S., eds. Topics in Dynamics and Ergodic Theory. Cambridge, U. K.: Cambridge University Press, pp. 60-80. (London Mathematical Society Lecture Note Series; 310)

Dooley, A. H., 2001. Orbital convolutions, wrapping maps and e-functions. In: Isaev, A., Hassell, A., McIntosh, A. and Sikora, A., eds. Proceedings of the Centre for Mathematical Analysis and its Applications. Vol. 39. Australian National University Press, pp. 42-49.

Dooley, A. H., 1998. Nonsingular ergodic theory, Markov measures and the AT-property. In: Kono, N. and Shieh, N.-R., eds. Trends in probability and related analysis. World Scientific, pp. 103-112.

Dooley, A. and Fan, F. H., 1997. Chains of Markovian projections and (G)-measures. In: Kono, N. and Shieh, N.-R., eds. Trends in Probability and Related Fields, Proceedings of SAP'96. Singapore: World Scientific, pp. 101-116.

Dooley, A. H., 1997. Recent results on G-measures. In: Kono, N. and Shieh, N.-R., eds. Trends in Probability and Related Fields, Proceedings of SAP'96. Singapore: World Scientific, pp. 97-100.

Dooley, A. H., 1996. An introduction to some modern aspects of harmonic analysis. In: Cranny, T. and Hutchinson, J., eds. Proceedings of the Centre for Mathematics and its Applications (CMA Proceedings)). Vol. 34. Australian National University Press, pp. 35-76. (CMA Proceedings)

Dooley, A. H., 1990. Les G mesures. In: Seminaire d'Analyse Harmonique Année 1989/1990. Vol. 4. Orsay, France: Universite Paris XI, pp. 37-48.

Brown, G. and Dooley, A. H., 1984. Characterising ergodic measures. In: Topics in Modern Harmonic Analysis. Rome, Italy: Istitutio Nazionale di alta Matematica, pp. 945-953.

Dooley, A. H., 1984. Contractions of Lie groups and applications to analysis. In: Topics in Modern Harmonic Analysis. Rome, Italy: Istitutio Nazionale di alta Matematica, pp. 483-515.

Articles

Dooley, A.H., Golodets, V.Y. and Zhang, G., 2014. Sub-additive ergodic theorems for countable amenable groups. Journal of Functional Analysis, 267 (5), pp. 1291-1320.

Dooley, A. H. and Applebaum, D., 2013. Forthcoming. A generalised Gangolli-Levy-Khintchine formula for infinitely divisible measures and Levy processes on semi-simple Lie groups and symmetric spaces. Annales De L Institut Henri Poincare-Probabilites Et Statistiques

Dooley, A. H. and Zhang, G., 2012. Co-induction in dynamical systems. Ergodic Theory and Dynamical Systems, 32 (03), pp. 919-940.

Dooley, A. H. and Rudolph, D. J., 2012. Non-uniqueness in G-measures. Ergodic Theory and Dynamical Systems, 32 (02), pp. 575-586.

Dooley, A. H. and Hagihara, R., 2012. Computing the critical dimensions of Bratteli–Vershik systems with multiple edges. Ergodic Theory and Dynamical Systems, 32 (01), pp. 103-117.

Dooley, A. H., Hawkins, J. and Ralston, D., 2011. Families of type III0 ergodic transformations in distinct orbit equivalent classes. Monatshefte fur Mathematik, 164 (4), pp. 369-381.

Dooley, A. H., 2011. Intertwining operators, the Cayley transform, and the contraction of K to NM. Contemporary Mathematics, 544.

Craddock, M. J. and Dooley, A. H., 2010. On the equivalence of Lie symmetries and group representations. Journal of Differential Equations, 249 (3), pp. 621-653.

Pollett, P. K., Dooley, A. H. and Ross, J. V., 2010. Modelling population processes with random initial conditions. Mathematical Biosciences, 223 (2), pp. 142-150.

Danilenko, A. I. and Dooley, A. H., 2010. Simple ℤ2-actions twisted by aperiodic automorphisms. Israel Journal of Mathematics, 175 (1), pp. 285-299.

Dooley, A. H. and Golodets, V. Y., 2009. The geometric dimension of an equivalence relation and finite extensions of countable groups. Ergodic Theory and Dynamical Systems, 29 (06), pp. 1789-1814.

Dooley, A. H. and Mortiss, G., 2009. On the critical dimensions of product odometers. Ergodic Theory and Dynamical Systems, 29 (02), pp. 475-485.

Dooley, A. H., Golodets, V. Y., Rudolph, D. J. and Sinel’shchikov, S. D., 2008. Non-Bernoulli systems with completely positive entropy. Ergodic Theory and Dynamical Systems, 28 (01), pp. 87-124.

Dooley, A. H. and Raffoul, R. W., 2007. Matrix coefficients and co-adjoint orbits of compact Lie groups. Proceedings of the American Mathematical Society, 135 (8), pp. 2567-2571.

Dooley, A. H. and Mortiss, G., 2007. The critical dimensions of Hamachi shifts. Tohoku Mathematical Journal, 59 (1), pp. 57-66.

Dooley, A. H. and Mortiss, G., 2006. On the critical dimension and AC entropy for Markov odometers. Monatshefte fur Mathematik, 149 (3), pp. 193-213.

Bezuglyi, S., Dooley, A. H. and Kwiatkowski, J., 2006. Topologies on the group of homeomorphisms of a Cantor set. Topological Methods in Nonlinear Analysis, 27 (2), pp. 299-332.

Dooley, A. H. and Stenflo, Ö., 2006. A criterion for uniqueness in G-measures and perfect sampling. Mathematical Proceedings of the Cambridge Philosophical Society, 140 (03), pp. 545-551.

Dooley, A. H. and Wildberger, N. J., 2006. Orbital convolution theory for semi-direct products. Journal of Lie Theory, 16 (4), pp. 743-776.

Bezuglyi, S., Dooley, A. H. and Kwiatkowski, J., 2006. Topologies on the group of Borel automorphisms of a standard Borel space. Topological Methods in Nonlinear Analysis, 27 (2), pp. 299-331.

Dooley, A. and Quas, A., 2005. Approximate transitivity for zero-entropy systems. Ergodic Theory and Dynamical Systems, 25 (2), pp. 443-453.

Bezuglyi, S., Dooley, A. H. and Medynets, K., 2005. The Rokhlin lemma for homeomorphisms of a Cantor set. Proceedings of the American Mathematical Society, 133, pp. 2957-2964.

Dooley, A. H., 2004. Heisenberg-type groups and intertwining operators. Journal of Functional Analysis, 212 (2), pp. 261-286.

Bezuglyi, S., Dajani, K., Dooley, A. H. and Hamachi, T., 2004. Isomorphic actions of group extensions on a measure space. Indagationes Mathematicae, 15 (2), pp. 167-188.

Dooley, A. H. and Hamachi, T., 2003. Nonsingular dynamical systems, Bratteli diagrams and Markov odometers. Israel Journal of Mathematics, 138 (1), pp. 93-123.

Dooley, A. H. and Hamachi, T., 2003. Markov odometer actions not of product type. Ergodic Theory and Dynamical Systems, 23 (3), pp. 813-829.

Dooley, A. H. and Golodets, V. Y., 2002. The spectrum of completely positive entropy actions of countable amenable groups. Journal of Functional Analysis, 196 (1), pp. 1-18.

Dooley, A. H. and Gupta, S. K., 2002. Transferring Fourier multipliers from S2p-1 to Hp-1. Illinois Journal of Mathematics, 46 (3), pp. 657-677.

Craddock, M. J. and Dooley, A. H., 2001. Symmetry group methods for heat kernels. Journal of Mathematical Physics, 42 (1), pp. 390-418.

Dooley, A. H., Gupta, S. K. and Ricci, F., 2000. Asymmetry of convolution norms on Lie groups. Journal of Functional Analysis, 174 (2), pp. 399-416.

Dooley, A. H. and Wildberger, N. J., 1999. Global character formulae for compact Lie groups. Transactions of the American Mathematical Society, 351 (2), pp. 477-496.

Dooley, A. H. and Zhang, G., 1999. Spherical functions on harmonic extensions of H-type groups. Journal of Geometric Analysis, 9 (2), pp. 247-255.

Dooley, A. H. and Gupta, S. K., 1999. The Contraction of S2p-1 Hp-1. Monatshefte fur Mathematik, 128 (3), pp. 237-253.

Dooley, A. H. and Zhang, G., 1998. Algebras of invariant functions on the Shilov of Siegel domains. Proceedings of the American Mathematical Society, 126 (12), pp. 3693-3699.

Cowling, M., Dooley, A., Korányi, A. and Ricci, F., 1998. An approach to symmetric spaces of rank one via groups of Heisenberg type. Journal of Geometric Analysis, 8 (2), pp. 199-237.

Brown, G. and Dooley, A. H., 1998. On G-measures and product measures. Ergodic Theory and Dynamical Systems, 18 (1), pp. 95-107.

Dooley, A. H., Klemeš, I. and Quas, A. N., 1998. Product and Markov measures of type III. Journal of the Australian Mathematical Society, 65 (1), p. 84.

Cotton, P. and Dooley, A. H., 1997. Contraction of an adapted functional calculus. Journal of Lie Theory, 7 (2), pp. 147-164.

Dooley, A. H. and Zhang, G., 1997. Generalized principal series representations of SL(1+n,C). Proceedings of the American Mathematical Society, 125 (9), pp. 2779-2788.

Dooley, A. H. and Eigen, S. J., 1996. A family of generalized Riesz products. Canadian Journal of Mathematics, 48 (2), pp. 302-315.

Dooley, A. H. and Gupta, S. K., 1996. Continuous singular measures with absolutely continuous convolution squares. Proceedings of the American Mathematical Society, 124 (10), pp. 3115-3122.

Dooley, A. H. and Gupta, S. K., 1996. On norms of trigonometric polynomials on SU(2). Pacific Journal of Mathematics, 175 (2), pp. 491-505.

Dooley, A. H., Orsted, B. and Zhang, G., 1996. Relative discrete series of line bundles over bounded symmetric domains. Annales de l'institut Fourier, 46 (4), pp. 1011-1026.

Dajani, K. and Dooley, A., 1996. The mean ratio set for ax+b-valued cocycles. Publications of the Research Institute for Mathematical Sciences, 32 (4), pp. 671-688.

Dooley, A. H. and Ricci, F., 1995. Characterisation of G-invariant Fourier algebras. Bollettino della Unione Matemàtica Italiana, Serie VII. A, 9 (1), pp. 37-45.

Brown, G., Dooley, A. H. and Lake, J., 1995. On the Krieger-Araki-Woods ratio set. Tohoku Mathematical Journal, 47 (1), pp. 1-13.

Brown, G. and Dooley, A. H., 1994. Dichotomy theorems for G-measures. International Journal of Mathematics, 05 (06), pp. 827-834.

Benson, C., Dooley, A. H. and Ratcliff, G., 1993. Fundamental solutions for powers of the Heisenberg sub-Laplacian. Illinois Journal of Mathematics, 37 (3), pp. 455-476.

Dooley, A. H. and Wildberger, N. J., 1993. Harmonic analysis and the global exponential map for compact Lie groups. Functional Analysis and Its Applications, 27 (1), pp. 21-27.

Dooley, A. H., Repka, J. and Wildberger, N. J., 1993. Sums of adjoint orbits. Linear and Multilinear Algebra, 36 (2), pp. 79-101.

Dooley, A. H., 1992. On Kakutani's criterion and Shiryaev's theorem. Proceedings of the Centre for Mathematics and its Applications, 29, pp. 58-62.

Cowling, M., Dooley, A. H., Korányi, A. and Ricci, F., 1991. H-type groups and Iwasawa decompositions. Advances in Mathematics, 87 (1), pp. 1-41.

Brown, G. and Dooley, A. H., 1991. Odometer actions on G-measures. Ergodic Theory and Dynamical Systems, 11 (02), pp. 279-307.

Dooley, A. H., 1989. A nonabelian version of the Shannon sampling theorem. SIAM Journal on Mathematical Analysis (SIMA), 20 (3), pp. 624-633.

Dooley, A. H., 1989. Solvability of differential operators on semiradial products. Proceedings of the Centre for Mathematical Analysis, 24, pp. 79-82.

Brown, G. and Dooley, A. H., 1988. A class of ergodic measures. Proceedings of the Centre for Mathematical Analysis, 16, pp. 8-14.

Dooley, A. H., 1988. Central lacunary sets for Lie groups. Journal of the Australian Mathematical Society, 45 (01), pp. 30-45.

Battesti, F. D. and Dooley, A. H., 1987. Invariant differential operators on some Lie groups. Proceedings of the Centre for Mathematical Analysis, 15, pp. 6-20.

Dooley, A. H. and Gaudry, G. I., 1986. On Lp -multipliers of Cartan motion groups. Journal of Functional Analysis, 67 (1), pp. 1-24.

Battesti, F. D. and Dooley, A. H., 1986. Solvability of differential operators II : semisimple Lie groups. Proceedings of the Centre for Mathematical Analysis, 14, pp. 85-94.

Dooley, A. H., 1986. Transferring Lp-multipliers. Annales de l'institut Fourier, 36 (4), pp. 107-136.

Brown, G. and Dooley, A. H., 1985. Ergodic measures are of weak product type. Mathematical Proceedings of the Cambridge Philosophical Society, 98 (01), pp. 129-145.

Dooley, A. H. and Rice, J. W., 1985. On contraction of semisimple Lie groups. Transactions of the American Mathematical Society, 289 (1), pp. 185-202.

Dooley, A. H. and Ricci, F., 1985. The contraction of K to–NM. Journal of Functional Analysis, 63 (3), pp. 344-368.

Dooley, A. H., 1985. Transferring Fourier multipliers. Proceedings of the Centre for Mathematical Analysis, 9, pp. 194-199.

Dooley, A. H. and Gaudry, G. I., 1984. An extension of de Leeuw's theorem to the n-dimensional rotation group. Annales de l'institut Fourier, 34 (2), pp. 111-135.

Dooley, A. H. and Rice, J. W., 1983. Contractions of rotation groups and their representations. Mathematical Proceedings of the Cambridge Philosophical Society, 94 (03), pp. 509-517.

Dooley, A. H., 1980. Random Fourier series for central functions on compact Lie groups. Illinois Journal of Mathematics, 24 (4), pp. 545-553.

Dooley, A. H., 1979. Norms of characters and lacunarity for compact Lie groups. Journal of Functional Analysis, 32 (2), pp. 254-267.

Dooley, A. H. and Soardi, P. M., 1978. Local p-Sidon sets for Lie groups. Proceedings of the American Mathematical Society, 72 (1), pp. 125-126.

Dooley, A. H., 1978. On lacunary sets for nonabelian groups. Journal of the Australian Mathematical Society, 25 (02), pp. 167-176.

Dooley, A. H., 1978. Some techniques of harmonic analysis on compact Lie groups with applications to lacunarity. Bulletin of the Australian Mathematical Society, 18 (02), pp. 299-301.

Dooley, A. H., 1976. The spectral theory of posets and its application to C*-algebras. Transactions of the American Mathematical Society, 224, pp. 143-155.

Reports/Papers

Dooley, A. H., 2007. The role of academic boards in University governance : Occasional publication no.12. Other. Melbourne, Australia: Australian Universities Quality Agency. (Australian Universities Quality Agency (AUQA) Occasional Publications Series)

Dooley, A. H., 1996. H-type groups and intertwining operators. Vol. 34. Other. Mittag Leffler Institute.

Dooley, A. H., 1977. The method of orbits and group representations. Other. Adelaide, Australia: Flinders University.

This list was generated on Mon Sep 1 20:53:55 2014 IST.